# SDR UALA2012043002550

- Difficulty date: April 29, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,525 hours, 21,568 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Around 4r Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMAGED, DENTED, AND CRACKED ON INNER SKIN AT LOWER CENTER ACCESS CUT OUT.  REMOVED DAMAGE PERFORMED NDT AND NO CRACKS FOUND.  FABRICATED DOUBLER REPAIR AND INSTALLED PER EA57-52-001 AND ECRA 5210-02298.
